# SDR 9521399155

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910096
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF DUE TO GROUND SHIFT FAILURE.  NOSE WHEEL WAS STEERABLE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPACKED AND SERVICED NOSE LANDING GEAR STRUT TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
